BibTeX record journals/na/Mazure12

download as .bib file

@article{DBLP:journals/na/Mazure12,
  author       = {Marie{-}Laurence Mazure},
  title        = {Polynomial splines as examples of Chebyshevian splines},
  journal      = {Numer. Algorithms},
  volume       = {60},
  number       = {2},
  pages        = {241--262},
  year         = {2012},
  url          = {https://doi.org/10.1007/s11075-012-9553-2},
  doi          = {10.1007/S11075-012-9553-2},
  timestamp    = {Sat, 25 Apr 2020 13:47:53 +0200},
  biburl       = {https://dblp.org/rec/journals/na/Mazure12.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics